| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type 4110: lens work order search-no similar complaints reported for units within the same lot.H11 manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting.The lens was explanted.It was noted that the surgeon, "will replace with smaller lens size once the eye is quiet." if additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and elevated iop.Reportedly "iop was raised".In a separate surgery the lens was explanted.Reportedly, "the patient is not willing for further procedure as per information provided by the surgeon".H6- health effect- clinical code: '1937' should be added.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge tube.Visual inspection found haptic bent.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).